Daniel Romano. "On Regular Anti-congruence in Anti-ordered Semigroups." Publications de l'Institut Mathématique 81(95).101 (2007): 95-102. <http://eudml.org/doc/256024>.
@article{DanielRomano2007, author = {Daniel Romano}, journal = {Publications de l'Institut Mathématique}, keywords = {constructive mathematics; semigroup with apartness; anti-ordered semigroup; anti-congruence; regular anti-congruence; quasi-antiorder}, language = {eng}, number = {101}, pages = {95-102}, publisher = {Matematički institut SANU}, title = {On Regular Anti-congruence in Anti-ordered Semigroups}, url = {http://eudml.org/doc/256024}, volume = {81(95)}, year = {2007}, }
TY - JOUR AU - Daniel Romano TI - On Regular Anti-congruence in Anti-ordered Semigroups JO - Publications de l'Institut Mathématique PY - 2007 PB - Matematički institut SANU VL - 81(95) IS - 101 SP - 95 EP - 102 LA - eng KW - constructive mathematics; semigroup with apartness; anti-ordered semigroup; anti-congruence; regular anti-congruence; quasi-antiorder UR - http://eudml.org/doc/256024 ER -